MathSciNet Relay Station
MathSciNet bibliographic data
MR1327031 (96g:58114) 58F11 (58F15)
Nicol, Matthew A Bernoulli toral linked twist map without positive Lyapunov exponents. Proc. Amer. Math. Soc. 124 (1996), no. 4, 1253–1263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement